Translator Disclaimer
september 2022 Cofiniteness of generalized local cohomology modules with respect to the class of modules in dimension less than a fixed integer
Alireza Vahidi, Saeid Morsali
Bull. Belg. Math. Soc. Simon Stevin 28(5): 615-631 (september 2022). DOI: 10.36045/j.bbms.201230

Abstract

In this paper, we study the cofiniteness of generalized local cohomology modules with respect to an ideal of a commutative Noetherian ring and the class of modules in dimension less than a fixed integer. As consequences, we present some results on the ordinary cofiniteness, weakly cofiniteness, and finiteness of the set of associated prime ideals of generalized local cohomology modules.

Citation

Download Citation

Alireza Vahidi. Saeid Morsali. "Cofiniteness of generalized local cohomology modules with respect to the class of modules in dimension less than a fixed integer." Bull. Belg. Math. Soc. Simon Stevin 28 (5) 615 - 631, september 2022. https://doi.org/10.36045/j.bbms.201230

Information

Published: september 2022
First available in Project Euclid: 16 September 2022

Digital Object Identifier: 10.36045/j.bbms.201230

Subjects:
Primary: 13D07 , 13D45

Keywords: associated prime ideals , cofinite modules , generalized local cohomology modules

Rights: Copyright © 2022 The Belgian Mathematical Society

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 5 • september 2022
Back to Top